# SDR 06FDEA03492

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR (DOUBLER), NR 2 AIRCON ACCESS DOOR AT MOST UPPER EDGE   (SKIN P/N ACA3822-7).  NEW SKIN ON DOOR FRAME INSTALLED AS PER SRM 51-35-01 VOL2.
